Hello, first of all, thanks for the support you give to those, like me, suffer because of this "medication".
I have taken Cymbalta 7 years for anxiety and frequent headaches, before it i was on Paroxetine for other 6 years. I was never told how dangerous can those drugs be, if i could go back and avoid this suffering...
By the way in mid April i decided to drop from 60 mgs to 30. Of course i didn't even imagine how hard was the fall. After one month i started having all this stuff:
Vertigo (just when i lay down and up my head)
Limbs and head feel heavy
Eyes burning / fatigue
Now the situation hasn't changed much, i don't know if i had some improvements in that. I started taking Omega3, which seems to help a bit. Sometimes i feel a bit better but it's one day out of 7.
As this wasn't enough, five years ago (while i was trying to suspend cymbalta for the first time) i got tinnitus, and still i have it. It reacts to Cymbalta, the lower the dose, the higher is the volume.
I'm starting to get seriously worried about my life. I have taken those drugs for a long time, i pray that it is not too late to recover.
I'm not suicidal, but I feel hopeless to the point that i think that this life doesn't matter anymore. I often cry, i don't want to live in this situation forever.
I can manage tinnitus and i know that probably i have to live with it, but i feel that i cannot bear all the rest for eternity.
What do you suggest me to do? I think i can resist but the thought that i don't get better really kills me everyday.